# SDR DALA2025012700639

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 78,177 hours, 36,697 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3251 DISC: REJECTED TAKEOFF (THRUST ADVANCED, 0 KTS). DURING ICE CLEARING PROCEDURE (70% N1) AIR ENG 2 BLEED ABNORM PR, ABOVE 50% N1, ENG BLEED DROPS TO 0 PSI. C/A: POST FLT REPORT,PRESS REG-V 4001HA2 OR, SOL 10HA2 OR SENSE LINE 36-11-00. INSPECTED SENSE LINE FOUND LOOSE RESECURED AND PERFORMED HIGH POWER RUN DUPLECATED ISSUE AT 50% N1. WHEN HP CLOSE DUCT PRESS DROP TO 20 PSI WHERE #1 ENG DUCT PRESS SHOWING 45 PSI . REF A320 TSM 36-11-00-810-810 FPUND PRV TO PYLON AND PYLON TO HARD LINE THREAD BAD. REMOVED AND REPLACED #2 ENG SENSE LINES FROM PRV TO PYLON INTERFACE PER A320 AMM 36-11-49. REQUIRES OPS AND LEAK TEST. PERFORMED HIGH POWER RUNS ALL INDACITIONS NORMAL LEAK AND OPS CKS GOOD PER A320 AMM 36-11. (LP: 6707242)
